# SDR 2024FA0000143

- Difficulty date: February 12, 2024
- Submitted: February 12, 2024
- Operation: General aviation
- Aircraft: N912SV
- Make and model: Beech 200BEECH
- Aircraft serial: BB1299
- Aircraft time: 15,724 hours, 18,064 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Bolt
- Part number: NAS110412
- Condition: Wrong Part
- Location: Zone 300
- Part time: 15,603 hours, 151 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A "COMPLETE INSPECTION" IAW BEECH MAINTENANCE MANUAL CH. 05 THE LOWER RUDDER ATTACH BOLTS WERE INCORRECT P.N'S INSTALLED.  THE FOLLOWING PARTS WERE FOUND INSTALLED WHICH RESULTED IN THE LOWER RUDDER MOUNT LOOSE ON THE RUDDER BELLCRANK WERE AS FOLLOWS 3 EACH BOLT P.N. 1104-12 (GRIP LENGTH .75 INCHES), IT WAS DISCOVERED THE REQUIRED WASHER P.N. AS960-416 UNDER THE BOLT HEAD AND NUT WERE MISSING AND 3 EACH NUT'S P.N. 130909N32.  THE NUTS ARE FOUND TO BE CORRECT P.N.
